# SDR QXEA2024060400150

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N660QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000948
- Aircraft time: 2,269 hours, 1,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: QXD34002210
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LT. DOESN’T ILLUMINATE DURING EMER. LT. TEST W/ EMERG. LT. SWITCH IN ON POSITION. REMOVED FROM SERVICE. REMOVED & REPLACED COCKPIT EMERGENCY LIGHT ASSEMBLY IAW E-175 AMM 33-50-03-000-802-A/400-802-A NO HELP. REMOVED AND REPLACED FWD RH EMERGENCY LIGHT POWER UNIT IAW E175 AMM 33-50-01-000-801-A & 33-50-01-400-801-A OP CHECKS GOOD. A/C OK FOR SERVICE.
